Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Diagnosed with a generalized anxiety disorder. Am I feeling weak due to anxiety?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Left side weaknesshi i ama 27 year old female i am 5'6 and weigh 320 i was diagnosed with a generalized anxiety disorder. since then i have had ekgs blood work cat scan electrocardiograms and all normal but the left side of my body is still really weak can this be cause by anxiety?
Posted Fri, 21 Dec 2012 in Anxiety and Stress
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

As per your description, you have left-sided weakness. However, all your tests including CAT scan are normal. This is very reassuring and there is no need to worry.

Anxiety can cause left-sided weakness, but I would prefer you undergoing an MRI scan, before we finally conclude that your weakness is due to anxiety.

So, please get MRI scan of brain and spinal cord, after discussing with your doctor.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor